# SDR R61A201210200594

- Difficulty date: October 20, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 15,302 hours, 11,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS ON CABIN CEILING PANEL ARE INOP.  MAINTENANCE REPLACED THE LIGHTING ASSEMBLY.  PARTS INFORMATION TO BE UPDATED WHEN AVAILABLE.
